# SDR TSAA20230606027

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/60 CORROSION AT LH WINDOWS CUTOUT EDGE, BETWEEN STA 887 AND STA 907, 3 AREA (L:0.8", W:0.4")(L:0.3", W:0.3")(L:7.5", W:0.6").  ALL CORROSION REMOVED AT LH WINDOWS CUTOUT EDGE BETWEEN STA 887 AND STA 907 (L:0.8, W:0.4")(L:0.3", W:0.3")(L:7.5", W:0.6"). REMOVED 0.003", 0.005", 0.003" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-10-2, 51-20-01 AND 56-20-02 ALLOWABLE DAMAGE 1 (R130).
